# SDR ASAA0995807

- Difficulty date: May 31, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 30,400 hours, 11,919 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A571235
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD WEB CORRODED LT 986-1016.  REMOVED AND FABRICATED NEW WEB INSTALLED WEB.
